MAUDE Adverse Event Report: SUNMED AP, LTD. CURAPLEX; ADULT ORAL-NASAL 7FT ETCO2 FITS-ALL REFLECTIVE CONNECTOR

SUNMED AP, LTD. CURAPLEX; ADULT ORAL-NASAL 7FT ETCO2 FITS-ALL REFLECTIVE CONNECTOR
Model Number 5707F-SE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health effect-clinical code: (appropriate health impact term/code not available): unspecified life-threatening injury to the patient.No additional information was provided.The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 15 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the tube that goes into the gas bench from the connector broke off and created an unspecified life-threatening injury to the patient.The monitor was changed; no additional information was provided.
 
Event or Problem Description
It was reported, the tube that goes into the gas bench from the connector broke off and created an unspecified life-threatening injury to the patient.The monitor was changed; no additional information was provided.It was additionally reported, the unit(s) went down due to over-torque.The middle of the connector snapped when turned too far.
 
Additional Manufacturer Narrative
Correction: b5; h6.Additional information investigation conclusion: h6.Health effect-clinical code: (appropriate health impact term/code not available): unspecified life-threatening injury to the patient.No additional information was provided.The product involved in the report was not returned for evaluation; however, the reporter did provide a photograph of the reported issue.The complaint is confirmed as reported.The root cause was determined to be user error.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter.The udi-pi is not available as no lot number was provided.All information reasonably known as of 29 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
CURAPLEX
Common Device Name
ADULT ORAL-NASAL 7FT ETCO2 FITS-ALL REFLECTIVE CONNECTOR
Manufacturer (Section D)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, ch 51917 0
CH  519170
Manufacturer (Section G)
SUNMED AP, LTD
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, ch 51917 0
CH   519170
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22031560
Report Number1314417-2025-00026
Device Sequence Number8503593
Product Code CCK
UDI-Device Identifier00810071631696
UDI-Public(01)00810071631696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5707F-SE
Device Catalogue Number301-5707F-SE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown